# SDR DALA14025340964

- Difficulty date: April 20, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 1418 AT AFT ACCESSORY COMPARTMENT.  LONGERON SECTION WAS REMOVED IAW SRM 51-30-2 AND 51-30-5, NEW SECTION OF LONGERON AND SPLICE WERE FABRICATED AND DRILLED IAW SRM 53-02, FIG 18, NEW LONGERON SECTION AND SPLICE WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  REPAIR PARTS WERE INSTALLED IAW SRM 53-02, FIG 18.
